# SDR 2005FA0000183

- Difficulty date: January 31, 2005
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N312TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- System (JASC): 3510 · Crew Oxygen System
- Part: Psu
- Part number: 417N3011414B
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTAMINATION ON INSIDE OF PSU.  WHILE CARRING OUT ROUTINE MAINTENANCE ON PAX PSUS, CONTAMINATION WAS FOUND AT ROWS 8,13, 18, AND 23 LT AND RT.  CONTAMINATION APPEARS AS SOME FORM OF CARBON OR GRAPHITE.  IT IS LOCATED DIRECTLY BELOW WHERE THE OVERHEAD BINS JOIN AND HAS SETTLED ON THE OXYGEN MASK COVERS INSIDE THE PSUS, AND AT ROW 8 IT IS LOCATED ON THE GASPER COVER.  INSPECTIO ALSO CARRIED OUT ON SISTER AC.  SAME DEFECT FOUND.  CONTAMINATION REMOVED AS DETAILED ON NRC 185261. (K)
